# SDR SWAA2024101539795

- Difficulty date: September 20, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY; STA. 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE LBL-9<[01] REMOVED L/H A/C BAY; STA. 663 DAMAGED ANGLE IAW SRM 51-40-02.;[02] LOCATED AND DRILLED L/H A/C BAY; STA. 663 NEW ANGLE IAW SRM 51-40-02. OK TO INSTALL NEW ANGLE.;[03] VERIFIED LOCATED AND DRILLED HOLES IN REPAIR PARTS. OK TO INSTALL REPAIR PARTS.;[04] INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 51-31-00;[05] VERIFIED THE INSTALLATION AND DOME SEAL OF REPAIR FASTENERS COMMON TO FUEL TANK AT STA 663 PER SRM 51-40-02 AND AMM 51-31-00. (RII);[06] EXISTING FASTENER HOLES ON REPAIR AREA OF WING CENTER SECTION REAR SPAR VAPOR BARRIER REQUIRE NDT PER SRM 57-10-10-2R PARAGRAPH 4 C.;[07] REJECT CORRECTIVE ACTION ITEM #4 FOR INCORRECT REFERENCE. SEE FAULT TTG8Q00W8U5R FOR NEW WRITE-UP.;[08] ADDED JOB STOP REASON.;[09] RII INSPECTION C/W FOR CA #4.  PROPER REFERENCE IS SRM 51-40-02 DUE TO ENTIRE PART BEING REPLACED INSTEAD OF CUT AND SPLICED.;[10] INSTALLED L/H A/C BAY; STA. 663 NEW ANGLE IAW SRM 51-40-02.;[11] RII INSPECTION C/W FOR CA #10;[12] PARTS UPDATE ONLY;[13] PARTS UPDATE ONLY;[14] TSR UPDATE
